# SDR SIMA20140421002

- Difficulty date: April 21, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 38,824 hours, 32,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82311
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE AFT OVERHEAD EXIT EMERGENCY LIGHT INOPERATIVE.  R 7 R AISLE AFT OVERHEAD EXIT  LIGHT ASSEMBLY.  OPERATIONS CHECKED GOOD ALL WORK PERFORMED IAW AMM CH 33-50-15.
